mouth ulcers maybe?

Hi!

ok rhumey has had me off the plaquinil for 3 months now..(long story).. I may have mouth ulcers...I can see one white thing looks like a mouth ulcer, and a redish patch too in another spot. I had to get a flash light and turn bathroom light off to really look...I have some sharp back molars, so I never know if its one thing, or another ,making sores or gashes in my mouth..."Can you get them in your throat too?" When I swallow it feels like something might be down my throat like an ulcer...In the beginning back in 2013..i never really had mouth ulcers...just an even more vague coulda , maybe, sorta something in my mouth...

5 Replies

oldestnewest
  • hi i suffer terrible with mouth & nose ulcers, and when i swallow i feel like my thoats closing and somethings stuck there but sadly im told its a lupus thing x

  • I think he pulled me off my med, to see what might develop...He jumped on the lupus thing quickly in 2013...Most likely I have it...Im hurtin in my shoulder etc...and well one day I had energy, then next day not so much...

  • Hi dgleds

    Interesting you have been off Hydroxy for 3 months as mouth ulcers can be a sign of flare up!. I find Difflam Mouthwash very helpful for them as it has a steroid in it. You can get it on prescription as it is expensive to buy. Keep in touch with your Rheumy as you'll get other symptoms return , try for clinic cancellations if you become very unwell. Good luck. X

  • Ohhh, good to know about the mouth wash..Thanks Misty :)

    My Rhumey is an odd guy...I asked if we could keep my meds lowest possible dose for me, and he was ok with it. Next visit he flipped on me and was all mad about the low dose, and just said "May as well not even be on them"....and said just go off them, and see me in 6 months...I was flabbergasted, because he wanted me to go on them so fast in the beginning...He is a man best seen first thing in the morning Ive noticed...but I live far from his office and take a ferry, so get there in afternoon. (im in western Canada)...PS/the lower dose was working, because my ANA was normal then, and I was feeling normal too...I guess he thought it was that way, because I had started on high dose, and low was maintaining that (stays in your body long time). High dose didn't agree with me...brown urine, no appetite, and horrible headache. He lowered the med, but I asked later to lower again....I thought it seemed the lower dose, and vitamin D high dose, worked for me...He figured before I had/have mild lupus...Ive got a local gp visit on Thursday, because my shoulder is bugging me (they never say much about my collarbone/shoulder area, but its getting worse it dull aches always, clacks, cracks, pops and crunches...and I swear it even feels like it moves out of place). Im on synthroid for my thyroid too, been years...Your suppose to take calcium, because synthroid is hard on bones, I believe. I do at times take calcium, but often forget to buy more...Prolly messed myself up...Stuff like that is getting expensive too, and best to get calcium with magnesium...Im just on disability at the moment...So..i see Rhumey in July and for now I get student doctor...I get my own doctor in June...its been years without a gp, as we have a shortage...Mine went back to Africa just as all this came about for me...

  • the student GP just thought they were not mouth ulcers of lupus...Just mucous bumps ? I dunno what that is, but that's what she said....

You may also like...